MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7594
Medical Device Problem Codes Burst Container or Vessel (1074); Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the events indicated that model cqf7594 pta balloon dilatation catheter allegedly experienced deflation issues during an angioplasty in a fistula.It was further reported that the catheter shaft of the pta balloon allegedly burst.The procedure was completed with another device.This report was received from one source.This event involved one male patient, (b)(6) years of age and the weight was not provided.This patient had no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing records were reviewed and there were not found evidence that the failure mode reported in this complaint is caused by the manufacturing process.The device was returned for evaluation.A visual inspection was performed and a burst was noted in the catheter shaft.No other anomalies were noted to the device.The balloon was unable to be inflated.Therefore, the investigation is confirmed for the reported catheter shaft burst, as the burst was noted in the catheter shaft.The deflation issue is inconclusive, as the device could not be tested for deflation.The definitive root cause for the identified burst in the catheter shaft and reported deflation issue could not be determined based upon available information.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model cqf7594 pta balloon dilatation catheter allegedly experienced deflation issues during an angioplasty in a fistula.It was further reported that the catheter shaft of the pta balloon allegedly burst.The procedure was completed with another device.This report was received from one source.This event involved one male patient, 36 years of age and the weight was not provided.This patient had no reported patient injury.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8510239
Report Number2020394-2019-00272
Device Sequence Number13820901
Product Code DQY
UDI-Device Identifier00801741060601
UDI-Public(01)00801741060601
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF7594
Device Catalogue NumberCQF7594
Device Lot NumberRECZ2109
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1